# SDR 01FDEA00030

- Difficulty date: January 20, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Flap Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE INBOARD FLAPS FAILED TO RETRACT DURING GO-AROUND.  RED TABS ACCOMPLISHED.  RESET INBOARD FLAP IND CIRCUIT BREAKER.  CYCLED FLAPS 4 TIMES WITH NO DISCREPANCY.  TEST PER 727-200 MM 27-51-000-1.  OK TO CONTINUE.
